Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 24, NWS Jackson, KY

August 28, 2006McCreary County, Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 28, 2006, 8:30 PM EDT for McCreary County, Wayne County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2006, 8:30 PM EDT (00:30 UTC)
Expired
Aug 28, 2006, 10:30 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties McCreary County, KY, Wayne County, KY

The radar

The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 290032
FFWJKL
KYC147-231-290230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
830 PM EDT MON AUG 28 2006

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY
  NORTHERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 1030 PM EDT

* AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 2 
TO LOCALLY 4 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA SINCE 
6 PM.  MORE STORMS WERE MOVING INTO THE AREA...WITH AN ADDITIONAL 1 
TO 2 INCHES OF RAIN POSSIBLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3675 8501 3669 8435 3688 8440 3696 8493

$$
JOHNSTONE
2 follow-up statements
000 
WGUS73 KJKL 290135
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
935 PM EDT MON AUG 28 2006

KYC147-231-290230-
WAYNE KY-MCCREARY KY-
935 PM EDT MON AUG 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR  
WAYNE COUNTY AND NORTHERN MCCREARY COUNTY...

AT 930 PM EDT...LIGHT RAIN CONTINUED IN EASTERN WAYNE COUNTY...BUT 
THE HEAVY RAIN HAD ENDED. RAIN WILL END ACROSS THE EASTERN PART OF 
WAYNE COUNTY BY 10 PM EDT. 

IN MCCREARY COUNTY...MODERATE TO HEAVY RAIN WILL AFFECT THE EASTERN 
PART OF THE COUNTY UNTIL 10 PM EDT...WITH RAIN TAPERING OFF AND 
ENDING ACROSS THE ENTIRE COUNTY BY 1030 PM EDT.

THERE HAVE NOT BEEN ANY REPORTS OF FLASH FLOODING IN WAYNE OR 
MCCREARY COUNTY AS OF 930 PM EDT...BUT RUNOFF CONTINUES FROM THE 
PREVIOUS HEAVY RAIN AND FLASH FLOODING REMAINS A THREAT. NATIONAL 
WEATHER SERVICE RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN FELL 
ACROSS NORTHEAST WAYNE AND NORTHERN MCCREARY COUNTY BETWEEN 6 AND 
9 PM EDT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3675 8501 3669 8435 3688 8440 3696 8493

$$

SBH
000 
WGUS73 KJKL 290226
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1025 PM EDT MON AUG 28 2006

KYC147-231-290233-
WAYNE KY-MCCREARY KY-
1025 PM EDT MON AUG 28 2006

...THE FLASH FLOOD WARNING FOR WAYNE COUNTY AND NORTHERN MCCREARY 
COUNTY WILL EXPIRE AT 1030 PM EDT...

AT 1025 PM EDT RAIN HAD ENDED ACROSS WAYNE AND MCCREARY COUNTIES. 
THERE HAVE NOT BEEN ANY REPORTS OF FLASH FLOODING IN EITHER COUNTY.


LAT...LON 3675 8501 3669 8435 3688 8440 3696 8493

$$

SBH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 4:00 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 28, 4:00 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT MON AUG 28 2006

.DISCUSSION...
MODELS ARE IN GENERALLY GOOD AGREEMENT FOR THE SHORT TERM. 18Z
SURFACE ANALYSIS SHOWS A QUASI STATIONARY FRONT FROM SOUTHERN
PENNSYLVANIA...TO A SURFACE LOW IN MISSOURI. ANOTHER COLD FRONT
EXTENDS SOUTH OF THE LOW TO TEXAS. THIS LOW SHOULD MOVE EAST
TONIGHT...DRAGGING THE COLD FRONT THROUGH ON TUESDAY. MODELS ARE
SIMILAR ON TIMING OF THE FRONT. THERE LOOKS LIKE A PRE FRONTAL TROF
MOVING THROUGH OVERNIGHT INTO TUESDAY. THE ACTUAL FRONT LOOKS LIKE
IT SHOULD MOVE THROUGH CRW TO JKL TO NEAR SME BY AROUND 18Z...AND
THE KY/VIRGINIA BORDER BY AROUND 00Z. MODELS SHOW GOOD DYNAMICS
MOVING THROUGH TONIGHT. GOOD LOW LEVEL JET MOVING THROUGH TONIGHT
SHOULD AID IN SHRA/TSRA DEVELOPMENT. ADDED LOCALLY HEAVY RAIN
TONIGHT WITH PWATS A LITTLE OVER 2 INCHES. MORE SHRA/TSRA IS
EXPECTED TUESDAY AS THE FRONT MOVES THROUGH. COULD BE A COUPLE OF
ROUNDS OF PRECIP...THE FIRST WITH THE PRE FRONTAL TROF...AND THE
NEXT WITH THE ACTUAL FRONT IN THE AFTERNOON. MODEL SOUNDINGS SHOW
SOME MID LEVEL DRY AIR TUESDAY AFTERNOON. IF THE ATMOSPHERE IS ABLE
TO RECOVER ENOUGH BEFORE THE COLD FRONT MOVES THROUGH...WE COULD SEE
A COUPLE OF STRONG TO SEVERE THUNDERSTORMS. THIS WILL BE HIGHLY
DEPENDANT ON THE CLOUD COVER AND THE AMOUNT OF HEATING AVAILABLE.
WITH H5 TROF OVER THE AREA THROUGH THE WEEKEND...COULD NOT FIND ANY
GOOD TIME TO LEAVE POPS OUT OF THE FORECAST...EXCEPT FOR FRIDAY
NIGHT. I DON/T EXPECT IT TO RAIN ALL OF THE TIME...BUT THERE COULD BE
A FEW SHRA/TSRA THAT DEVELOP FROM TIME TO TIME. ANOTHER COLD FRONT
WILL MOVE OUT OF THE PLAINS OVER THE WEEKEND...REACHING EASTERN
KENTUCKY SUNDAY INTO MONDAY. WITH THE DEEP UPPER TROF OVER THE
AREA...THE EXTENDED PORTION OF THE FORECAST WILL LIKELY NEED FINE
TUNING AS TIME GOES ALONG. ERNESTO IS FORECAST TO MOVE CLOSE TO THE
EAST COAST THROUGH EARLY NEXT WEEK. WITH THE UPPER TROF NEAR OUR
AREA...THIS SHOULD DRIVE THE SYSTEM NORTHEAST CLOSE TO THE EAST
COAST. GENERALLY LIKED THE 00Z GFS SOLUTION FOR THE EXTENDED. THIS
WAS ALSO CLOSE TO HPC GUIDANCE. MY TEMP FORECASTS THROUGH THE NEXT 7
DAYS WERE CLOSE TO MOS AND HPC GUIDANCE.

&&

.PREV DISCUSSION...
1100 AM EDT MON AUG 28 2006

14Z SFC ANALYSIS SHOWS AN UNSEASONABLY WELL DEFINED AREA OF LOW
PRESSURE ENTERING THE WESTERN OHIO VALLEY WITH A DISTINCT
BAROCLINIC ZONE ON ITS NORTHWEST SIDE. THE LOW/S WARM FRONT HAS
LIFTED NORTH...WELL INTO OHIO...WHILE A PRE FRONTAL-TROUGH IS
SLIPPING ACROSS CENTRAL KENTUCKY AND INTO THE EAST. A SWATH OF
MODERATE TO LIGHT RAIN SHOWERS IS ACCOMPANYING THIS BOUNDARY.
ADDITIONAL...SCATTERED...SHOWERS AND THUNDERSTORMS ARE DEVELOPING TO
THE SOUTHEAST AHEAD OF THE MAIN BAND OF RAIN AS WELL AS SOME ACTIVITY
TO THE WEST. ON SATELLITE...MUCH OF EAST KENTUCKY IS CLEAR...BUT
THICKER CLOUDS ARE APPROACHING WITH THE TROUGH. EXPECT THE CLOUDS TO
PUSH EAST THROUGH THE REST OF THE CWA BY 1 PM WITH THE BAND OF
SHOWERS BECOMING MORE ACTIVE. HEAVY RAIN WILL BE THE MAIN THREAT AS
THE PWS ARE QUITE HIGH...THOUGH STORM MOVEMENT SHOULD BE SUFFICIENT
TO PREVENT HIGH WATER PROBLEMS UNLESS TRAINING SETS UP. SIMILARLY...
THE MOIST ATMOSPHERE WILL LIMIT THE INSTABILITY THIS AFTERNOON THOUGH
ANY STORM THAT DEVELOPS COULD BECOME ORGANIZED DUE TO FAVORABLE WIND
SHEAR. GUSTY WINDS ARE THE MAIN THREAT...BUT A WEAK...SPIN UP TORNADO
CANNOT BE RULED OUT IN THIS ENVIRONMENT. WILL UPDATE THE GRIDS TO
FINE TUNE MAX TEMPERATURES AND THE POP/WX PATTERNS THIS AFTERNOON. IN
THE TEXT FORECAST WILL MAINLY BE REMOVING MORNING AND TRANSITIONAL
WORDING. UPDATES OUT SHORTLY.

400 AM EDT MON AUG 28 2006

WENT WITH A BLEND OF THE GFS AND NAM MODELS FOR TIMING OF FRONTAL
PASSAGE MONDAY NIGHT INTO TUESDAY. LIKED THE PREVIOUS THINKING OF A
SLOWER FRONTAL PASSAGE...WITH WEST TO EAST FLOW ALONG CURRENTLY
STATIONARY FRONT STRETCHED FROM LAKE ERIE WESTWARD INTO CENTRAL
PLAINS. VERY WARM AND HUMID AIR MASS IN PLACE ACROSS FORECAST AREA AT
THIS TIME. DEWPOINTS IN THE LOW 70S HAVE BEEN COMMON THROUGH THE
NIGHT WITH TEMPERATURES IN THE SAME RANGE. ANTICIPATE DECENT WARM
SECTOR HEATING THIS AFTERNOON...AS CURRENT SATELLITE IMAGERY
INDICATING SOME BREAKS IN THE CLOUDS. SCATTERED SHOWERS AND STORMS
ARE ANTICIPATED DURING THE LATE MORNING TO EARLY AFTERNOON
HOURS...WITH AN INCREASE IN ACTIVITY DURING THE EVENING AND OVERNIGHT
HOURS...AS A COLD FRONT MOVES SLOWLY EASTWARD OUT OF THE PLAINS.
MODEL SOUNDINGS SHOWING CAPES OF 1000-1800 AND SOME DRY AIR NEAR THE
SURFACE...BOTH OF WHICH SUPPORT A DAMAGING WIND THREAT WITH ANY
THUNDERSTORMS THAT FORM.

TEMPERATURE FORECAST WAS ALREADY IN GOOD SHAPE...SO ONLY A FEW SLIGHT
MODIFICATIONS WERE MADE USING LATEST MAV/FWC MOS BLEND. WITH AMOUNT
OF CONVECTIVE ACTIVITY ANTICIPATED LATER THIS AFTERNOON...WENT WITH
THE COOLER MOS NUMBERS FOR DAYTIME HIGHS TODAY. WENT WITH MAV/MET MOS
BLEND FOR TEMPERATURE FOR REST OF SHORT TERM PERIOD. SKY COVER WAS
MODIFIED A LITTLE ALSO...TO REFLECT SLOWER FRONTAL PASSAGE AND A
QUICKER PROGRESSION UP THE EAST COAST OF FRONTS PARENT LOW ON
WEDNESDAY. WINDS AND DEWPOINTS WERE FRESHENED UP A BIT AS WELL...BUT
NO MAJOR CHANGES WERE MADE THERE EITHER. MADE SOME ADJUSTMENTS TO
WEATHER GRIDS...TO REFLECT CHANGES MADE TO POP GRIDS. ALSO WENT VERY
CLOSE TO HPC QPF NUMBERS FOR QPF FORECAST.

NO CHANGES WERE MADE TO THE EXTENDED PORTION OF THE FORECAST.

846 PM EDT SUN AUG 27 2006

CONVECTION REMAINS FOCUSED ALONG PRE-FRONTAL/CONVECTIVE BOUNDARY OVER
FAR NORTHERN KY. DONT EXPECT TOO MUCH MORE OF A SOUTHWARD PUSH WITH
THIS ACTIVITY...BUT WILL UPDATE THE FORECAST SHORTLY TO RAISE POPS IN
THE FAR NORTH. ELSEWHERE WE SHOULD SEE SOME SCATTERED CONVECTION
DEVELOP AS LOW LEVEL JET GETS RAMPED UP AND THE ATMOSPHERE REMAINS
VERY MOIST. REST OF PREVIOUS FORECAST APPEARS IN GREAT SHAPE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WJM
Hazardous weather outlook, Aug 28, 4:19 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT MON AUG 28 2006

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-291100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
419 PM EDT MON AUG 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STORMS CAN CONTAIN
GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE EXPECTED TUESDAY. SOME OF THE STORMS COULD CONTAIN
GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE ALSO
POSSIBLE FROM TIME TO TIME TUESDAY NIGHT THROUGH FRIDAY...AND AGAIN
ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
ANY REPORTS OF HEAVY RAINFALL...HAIL...OR STRONG WINDS TONIGHT AND
TUESDAY.

WJM

In the hours before

Special weather statement, Aug 28, 3:24 PM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
324 PM EDT MON AUG 28 2006

KYZ068-282030-
ROCKCASTLE-
324 PM EDT MON AUG 28 2006

...A STRONG THUNDERSTORM TO AFFECT ROCKCASTLE COUNTY THROUGH 430 PM
EDT THIS AFTERNOON...

AT 324 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BEE
LICK...MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR BEE LICK AROUND 335 PM EDT...WILLAILLA AROUND
340 PM EDT...OTTOWA AROUND 345 PM EDT...INDIAN LAKES PARK AROUND 350
PM EDT AND BRODHEAD AROUND 355 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Aug 28, 3:41 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT MON AUG 28 2006

KYZ079-282045-
PULASKI-
341 PM EDT MON AUG 28 2006

...A STRONG THUNDERSTORM TO AFFECT PULASKI COUNTY THROUGH 445 PM EDT
THIS AFTERNOON...

AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SOMERSET...
MOVING EAST AT 20 MPH.

THIS STORM WILL BE NEAR RUTH AROUND 350 PM EDT...SHOPVILLE AROUND 355
PM EDT...BENT AROUND 400 PM EDT AND MOUNT VICTORY AROUND 410 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

GREIF
Special weather statement, Aug 28, 8:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
820 PM EDT MON AUG 28 2006

KYZ083>085-290130-
WAYNE-MCCREARY-WHITLEY-
INCLUDING THE CITIES OF...MONTICELLO...WHITLEY CITY...CORBIN...
WILLIAMSBURG
820 PM EDT MON AUG 28 2006

...STRONG THUNDERSTORMS TO AFFECT AREA THROUGH 930 PM EDT...
THUNDERSTORMS WITH FREQUENT DANGEROUS LIGHTNING...PEA SIZE HAIL...AND
WIND GUSTS TO 30 MPH WILL AFFECT AREAS FROM MONTICELLO TO CORBIN
UNTIL 930 PM EDT. VERY HEAVY RAIN WILL ALSO OCCUR...WITH LOCALIZED SPOTS
RECEIVING UP TO 2 INCHES OF RAIN IN ONE HOUR. A WEATHER SPOTTER
REPORTED PEA SIZE HAIL NEAR BARK CAMP IN NORTHWEST WHITLEY COUNTY AT
8 PM EDT.

SBH

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 5:58 PM EDTSevere Thunderstorm WarningJKLWhitley47 min
Aug 29, 6:13 PM EDTFlash Flood WarningJKLWhitley3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.